MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/28/2025, a sales representative reported that during a cuffmend procedure, an ar-1926bcsp biocomposite pushlock anchor experienced an issue.After pre-punching the pilot hole, the surgeon encountered moderate resistance while inserting the anchor, not excessive.Using proper technique, the anchor was malleted along a trajectory similar to the punch, but the anchor body sheared vertically in half.The surgeon successfully removed all fragments and completed the case using another ar-1926bcsp biocomposite pushlock anchor in a different pilot hole.The case was delayed by approximately two minutes, and no patient harm was reported.Additional information was received on 12/04/2025: this occurred on (b)(6) 2025 for a rotator cuff repair procedure.The bone was assessed as normal, and it is uncertain if additional anesthesia was administered.No photos were taken of the event.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.Direction for use dfu-0362-eo revision 4 self-punching, pushlock and swivelock, suture anchors.G.Precautions: 3.Pushlock only: insert the driver until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.4.Swivelock only: during anchor insertion, ensure that the angle of the anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock only: ensure that the anchor body is in full contact with the bone before advancing the anchor body.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23837335
Report Number1220246-2025-05677
Device Sequence Number20081837
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public(01)00888867395213(11)250224(17)290131(10)15394147
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number15394147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown